# SDR UIEA200700362

- Difficulty date: September 11, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 28,578 hours, 4,853 cycles
- Engine: Ge CF680C2*
- Engine time: 28,578 hours, 4,853 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 1538M90P12
- Part serial: VARIOUS
- Condition: Cracked
- Location: Hpt Rotor
- Part time: 28,578 hours, 4,853 cycles
- Component: Rotor, Ge
- Component part number: 9255M20G06
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESN 706199 - HPT STAGE 1 BLADES FOUND WITH UNDER PLATEFORM CORROSION AND CRACKS, STAGE 1 P/N 1538M90P12 (80EA).
